1. bookVolume 57 (2019): Issue 2 (December 2019)
Journal Details
License
Format
Journal
eISSN
1841-3307
First Published
22 Nov 2012
Publication timeframe
2 times per year
Languages
English
Open Access

Uniqueness of meromorphic functions sharing two sets with least possible cardinalities

Published Online: 21 Dec 2020
Volume & Issue: Volume 57 (2019) - Issue 2 (December 2019)
Page range: 112 - 130
Journal Details
License
Format
Journal
eISSN
1841-3307
First Published
22 Nov 2012
Publication timeframe
2 times per year
Languages
English

[1] A. Banerjee, Uniqueness of meromorphic functions that share two sets, Southeast Asian Bull. Math., 31, (2007), 7-1710.4064/ap93-1-2 Search in Google Scholar

[2] A. Banerjee, On uniqueness of meromorphic functions that share two sets, Georgian Math. J., 15 (1), (2008), 21-2810.1515/GMJ.2008.21 Search in Google Scholar

[3] A. Banerjee, On the uniqueness of meromorphic functions sharing two sets, Communications Math. Anal., 10 (10), (2010), 1-10 Search in Google Scholar

[4] A. Banerjee, A uniqueness result on meromorphic functions sharing two sets, J. Adv. Math. Stud., 4 (1), (2011), 1-10 Search in Google Scholar

[5] A. Banerjee, S. Majumder, and S. Mukherjee, A uniqueness result on meromorphic functions sharing two sets -II., Fasc. Math., 53, (2014), 355-36610.1515/anly-2012-1208 Search in Google Scholar

[6] M. Fang and H. Guo, On meromorphic functions sharing two values, Analysis, 17(4), (1997), 17-3010.1524/anly.1997.17.4.355 Search in Google Scholar

[7] M. Fang and I. Lahiri, Unique range set for certain meromorphic functions, Indian J. Math., 45 (2), (2003), 141-150 Search in Google Scholar

[8] M. Fang and W. Xu, A note on a problem of Gross (Chinese), Chinese Ann. Math. Ser.A, 18 (5), (1997), 563-568 Search in Google Scholar

[9] G. Frank and M. R. Reinders, A unique range set for meromorphic functions with 11 elements, Complex Var. Theory Appl., 37, (1998), 185-19310.1080/17476939808815132 Search in Google Scholar

[10] F. Gross, Factorization of meromorphic functions and some open problems, Proc. Conf. Univ. Kentucky, Lexington, 599, (1976), 51-6910.1007/BFb0096825 Search in Google Scholar

[11] Q. Han and H. X. Yi, Some further results on meromorphic functions that share two sets, Ann. Polon. Math., 91 (1), (2008), 17-3110.4064/ap93-1-2 Search in Google Scholar

[12] W. K. Hayman, Meromorphic functions, Clarendon Press, Oxford, 1964 Search in Google Scholar

[13] I. Lahiri, The range set of meromorphic derivatives, Northeast J. Math, 14, (1998), 353-360 Search in Google Scholar

[14] I. Lahiri, Value distribution of certain differential polynomials, Int. J. Math. Math. Sci., 28 (2), (2001), 83-9110.1155/S0161171201011036 Search in Google Scholar

[15] I. Lahiri, Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J, 161, (2001), 193-20610.1017/S0027763000027215 Search in Google Scholar

[16] I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex Var.Theory Appl., 46, (2001), 241-25310.1080/17476930108815411 Search in Google Scholar

[17] I. Lahiri, On a question of Hong Xun Yi, Arch Math. (Brno), 38, (2002), 119-128 Search in Google Scholar

[18] P. Li and C. C. Yang, Some further results on the unique range sets for meromorphic functions, Kodai Math. J., 18, (1995), 437-45010.2996/kmj/1138043482 Search in Google Scholar

[19] P. Li and C. C. Yang, On the unique range sets for meromorphic functions, Proc. Amer. Math. Soc., 124, (1996), 177-18510.1090/S0002-9939-96-03045-6 Search in Google Scholar

[20] A. Z. Mohon’ko, On the Nevanlinna Characteristics of some meromorphic functions, Theory of Funct. Funct. Anal. Appl., 14, (1971), 83-87 Search in Google Scholar

[21] C. C. Yang, On deficiencies of differential polynomials II, Math. Z., 125, (1972), 107-11210.1007/BF01110921 Search in Google Scholar

[22] W. C. Lin and H. X. Yi, Some further results on meromorphic functions that share two sets, Kyungpook Math. J., 43, (2003), 73-85 Search in Google Scholar

[23] C. C. Yang and H. X. Yi, Uniqueness theory of meromorphic functions, Kluwer Acad. Press, Beijing, 200310.1007/978-94-017-3626-8 Search in Google Scholar

[24] H. X. Yi, Uniqueness of meromorphic functions and a question of Gross, Science in China(A), 37/7, (1994), 802-813 Search in Google Scholar

[25] H. X. Yi, Unicity theorem for meromorphic functions or entire functions, Bull. Austral. Math. Soc., 52, (1995), 215-22410.1017/S0004972700014635 Search in Google Scholar

[26] H. X. Yi, Uniqueness of meromorphic functions II, Indian J. Pure Appl. Math., 28, (1997), 509-519 Search in Google Scholar

[27] H. X. Yi, On a question of Gross concerning uniqueness of entire functions, Bull. Austral. Math. Soc., 57, (1998), 343-34910.1017/S0004972700031701 Search in Google Scholar

[28] H. X. Yi, Meromorphic functions that share two sets (Chinese), Acta Math. Sinica(Chinese Ser.), 45 (1), (2002), 75-82 Search in Google Scholar

[29] H. X. Yi and W. C. Lin, Uniqueness of meromorphic and a question of Gross, Kyungpook Math.J., 46, (2006), 437-444 Search in Google Scholar

[30] H. X. Yi and W. R. Lü, Meromorphic functions that share two sets II, Acta Math. Sci. Ser. B, Eng Ed., 24 (1), (2004), 83-9010.1016/S0252-9602(17)30363-6 Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo